# SDR HALA2010041800176

- Difficulty date: April 18, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 91,445 hours, 17,368 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 3964621
- Part serial: 1107
- Condition: Malfunctioned
- Location: A/C Pack
- Part time: 4,512 hours, 759 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS- BTB INOP AND PACK OFF LIGHT ILLUMINATED FR LT PACK  
 - WOULD NOT RESET.  R & R LT FLOW CONTROL AND SHUTOFF VALVE IAW AMM 21-51-01, RAN ENGINE ON GROUND, NO DEFECTS NOTED, OPS CHECKS GOOD.
